# SDR RTE2005F00001

- Difficulty date: April 4, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N9198U
- Make and model: Cessna 150M
- Aircraft serial: 15078149
- Engine: Cont O200A
- System (JASC): 8011 · Engine Starter
- Part: Clutch
- Part number: CC150A
- Condition: Cracked
- Location: Starter
- Part time: 1,556 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HOUR INSPECTION ROUTINE MAINTENANCE OF THE STARTER DRIVE CLUTCH, INSTALLED UNDER STC NR SE995GL DATED 08 SEPT 86, FOUND BEARING RACE CRACKED AND SEVERAL ROLLERS LOOSE ENOUGH TO FALL OUT OF THE RACE.  THIS ITEM REQUIRES DISASSEMBLY, CLEANING AND LUBRICATION AT 100 HOUR INTERVALS, WHICH IT HAS HAD.  CAUSE AND PREVENTATIVE ACTIONS UNKNOWN.  POSSIBLY MFG DEFECT?  (K)
